# SDR 97FDEA00294

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1109 76C003-00 RT WING, OUTBD MID FLAP UPPER SKIN CRACKED, (3 EA.) AT INBD END OF FLAP, ABOVE REAR SPAR.  HFEC'D MARKED ENDS OF CRACKS.  CUT OUT DAMAGED AREA OF UPPER SKIN.  FABRICATED AND INSTALLED DOUBLER AND FILLER PER SRM 57-50-4, FIG 8.
